# SDR HNAA2016082600259

- Difficulty date: August 26, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 58,713 hours, 65,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443LB
- Part serial: 0198
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD EGRESS LEFT INOPERATIVE.  R & R EMERGENCY LT POWER SUPPLY.
